# SDR CALA2009121600717

- Difficulty date: December 16, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 57,093 hours, 15,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXTERIOR LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IN CHARGER M00737, OPS CHECK GOOD, IAW AMM 33-51-07.
